# SDR SWAA2023072676082

- Difficulty date: July 6, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDER SEAL CRACKED.<[01] REMOVED AND REPLACED L/H FORWARD UPPER HORIZONTAL STABILIZER SLIDING SEAL PER AMM 53-53-31-400-801;[02] REMOVED AND REPLACED L/H FORWARD UPPER HORIZONTAL STABILIZER SLIDING SEAL PER AMM 53-31-31-400-801
